Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is moxeza a medication for pink eye?

I share custody of my daughter with her mother and yesterday her mother said she took my daughter to the D.R for pink eye. She never showed me any paper work but gave me a 1ml bottle of Moxeza and said the D.R gave it to her but didn't give her a prescription. The bottle had 2 drops left in it and it was a thick gel like substance. I have never used this before but I am starting to believe she never went to the doctors and she just had this around the house. Would a D.R give her a 1ml bottle but no prescription? Everything I read says you get a 3ml script to take for 7 days. This one lasted about 11 hours.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

Thanks for the query.

Moxeza contains moxifloxacin opthalmic solution.

Moxifloxacin can cause redness and hyperemia in eyes.But it will not harm to vision or cornea.
It should be given with prescription or doctors advise only.

Thank you.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor